# SDR HALA2022122700315

- Difficulty date: December 24, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 41,737 hours, 6,542 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Damaged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - #1 ENGINE ACOUSTIC PANELS / ICE IMPACT 4 EACH DAMAGED AT P[OSITIONS 5 TO 12 O'CLOCK. REMOVED AND REPLACED PANELS 4 EACH #1 ENGINE ICE IMPACT ACOUSTIC PANEL PER AMM 72-21-41 AT 5 TO 12 O'CLOCK POSITIONS.
